# SDR SWIA2018032944431

- Difficulty date: February 25, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 36,050 hours, 30,321 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 654-672
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS A DENT ON THE AFT FUSELAGE, 9 INCHES AFT AND 12 INCHES BELOW THE HUFFER DOOR.  REPAIRED THE DENT BETWEEN BS 654 AND 672, 14 INCHES BELOW WL 73.50 IAW IAW REO.
